Universidad Complutense de Madrid
E-Prints Complutense

On Open And Closed Morphisms Between Semialgebraic Sets

Impacto

Downloads

Downloads per month over past year

Gamboa, J. M. and Fernando Galván, José Francisco (2012) On Open And Closed Morphisms Between Semialgebraic Sets. Proceedings of the American Mathematical Society, 140 (4). pp. 1207-1219. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only

241kB

Official URL: http://www.ams.org/journals/proc/2012-140-04/S0002-9939-2011-10989-4/S0002-9939-2011-10989-4.pdf


URLURL Type
http://www.ams.orgOrganisation


Abstract

In this work we study how open and closed semialgebraic maps
between two semialgebraic sets extend, via the corresponding spectral maps,to the Zariski and maximal spectra of their respective rings of semialgebraic and bounded semialgebraic functions.


Item Type:Article
Uncontrolled Keywords:Semialgebraic function; semialgebraic set; Zariski spectrum; maximal spectrum; open and closed maps; proper map; Bezoutian; quotient map;Spaces; Rings;Mathematics, Applied; Mathematics
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15166
Deposited On:10 May 2012 08:50
Last Modified:22 Aug 2018 10:11

Origin of downloads

Repository Staff Only: item control page